# SDR FDEA201411193809

- Difficulty date: November 19, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP JOINT 26R INCLUDING TRANSITION UNDER AFT CARGO HAS BUBBLED PAINT & SIGNS OF CORROSION BS 1400 - 1460.  REPAIRED IAW EA F-5330-T0313396.   MAJOR REPAIR.
